# SDR MASA20210827378

- Difficulty date: August 19, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 23,706 hours, 17,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903706123
- Condition: Corroded
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND TO HAVE CORROSION DAMAGE BETWEEN FS927 - FS942, STR. 21R -STR. 22R. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-51-01-101-003-A04, EA 20-2021-161.
